English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Eigenvalue inequalities on Riemannian manifolds with a lower Ricci curvature bound

MPS-Authors
/persons/resource/persons235411

Hassannezhad,  Asma
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236007

Polterovich,  Iosif
Max Planck Institute for Mathematics, Max Planck Society;

Locator

http://dx.doi.org/10.4171/JST/143
(Publisher version)

Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Hassannezhad, A., Kokarev, G., & Polterovich, I. (2016). Eigenvalue inequalities on Riemannian manifolds with a lower Ricci curvature bound. Journal of Spectral Theory, 6(4), 807-835. doi:10.4171/JST/143.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0E60-1
Abstract
There is no abstract available